Ask an expert
Question

04 Jul 2010

lp299v
I have been using LP299V probiotics for the past 1.5 years and it has significantly improved my IBS symtpoms. However, in the past month I have experienced bad symptoms as in the past. Is the impact of LP299V reduced with continuos use?

thanks,

Mike
Answer 390 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Mike

The effect of a probiotic will not deminish, unless there is something else causing the worsening of your symptoms. I suggest that you consult a gastroenterologist for tests to determine if there is another aggrevating factor.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote